Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME COMPLEMENTARITE LINEAIRE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 320

  • Page / 13
Export

Selection :

  • and

A UNIFICATION OF TWO CLASSES OF Q-MATRICESJONG SHI PANG.1981; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1981; VOL. 20; NO 3; PP. 348-352; BIBL. 8 REF.Article

LINEARE KOMPLEMENTARITAETSPROBLEME IN LOKALKONVEXEN RAEUMEN. = PROBLEME DE COMPLEMENTARITE LINEAIRE DANS LES ESPACES LOCALEMENT CONVEXESGOPFERT A; RUDOLPH H.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 2; PP. 295-306; ABS. ANGL. FR.; BIBL. 9 REF.Article

A VARIABLE DIMENSION ALGORITHM FOR THE LINEAR COMPLEMENTARITY PROBLEMVAN DER HEYDEN L.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 328-346; BIBL. 14 REF.Article

EXISTENCE THEORY FOR THE COMPLEX LINEAR COMPLEMENTARITY PROBLEMMCCALLUM CJ JR.1972; J. MATH. ANAL. APPL.; U.S.A.; DA. 1972; VOL. 40; NO 3; PP. 738-762; BIBL. 1 P. 1/2Serial Issue

EQUIVALENCE OF LCP AND PLSEAVES BC; LEMKE CE.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 4; PP. 475-484; BIBL. 11 REF.Article

CYCLING IN LINEAR COMPLEMENTARY PROBLEMSKOSTREVA MM.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 1; PP. 127-130; BIBL. 6 REF.Article

THE SOLUTION OF LINEAR COMPLEMENTARITY PROBLEMS ON AN ARRAY PROCESSORCRYER CW; FLANDERS PM; HUNT DJ et al.1982; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1982; VOL. 47; NO 2; PP. 258-280; BIBL. 24 REF.Article

SOLUTION OF NONSYMMETRIC LINEAR COMPLEMENTARITY PROBLEMS BY ITERATIVE METHODSAHN BH.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 33; NO 2; PP. 175-185; BIBL. 13 REF.Article

COMPLETELY 2 MATRICESCOTTLE RW.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 347-351; BIBL. 14 REF.Article

ON A CLASS OF LEAST-ELEMENT COMPLEMENTARITY PROBLEMSJONG SHI PANG.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 1; PP. 111-126; BIBL. 26 REF.Article

LOCALLY UNIQUE SOLUTIONS OF QUADRATIC PROGRAMS, LINEAR AND NONLINEAR COMPLEMENTARITY PROBLEMSMANGASARIAN OL.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 2; PP. 200-212; BIBL. 17 REF.Article

LINEAR COMPLEMENTARITY PROBLEMS SOLVABLE BY A SINGLE LINEAR PROGRAM.MANGASARIAN OL.1976; MATH. PROGRAMMG; NETHERL.; DA. 1976; VOL. 10; NO 2; PP. 263-270; BIBL. 23 REF.Article

CUTTING-PLANES FOR COMPLEMENTARITY CONSTRAINTS.JEROSLOW RG.1978; S.I.A.M.J. CONTROL OPTIMIZ.; U.S.A.; DA. 1978; VOL. 16; NO 1; PP. 56-62; BIBL. 13 REF.Article

ON THE COMPUTATIONAL COMPLEXITY OF PIECEWISE-LINEAR HOMOTOPY ALGORITHMSTODD MJ.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 2; PP. 216-224; BIBL. 22 REF.Article

Two counterexamples on the polynomial solvability of the linear complementarity problemCHANDRASEKARAN, R; JONG-SHI PANG; STONE, R. E et al.Mathematical programming. 1987, Vol 39, Num 1, pp 21-25, issn 0025-5610Article

A finite characterization of K-matrices in dimensions less than fourFREDRICKSEN, J. T; WATSON, L. T; MURTY, K. G et al.Mathematical programming. 1986, Vol 35, Num 1, pp 17-31, issn 0025-5610Article

Even more with the Lemke complementarity algorithmJONES, P. C.Mathematical programming. 1986, Vol 34, Num 2, pp 239-242, issn 0025-5610Article

On degeneracy in linear complementarity problemsSAVIOZZI, G.Discrete applied mathematics. 1985, Vol 11, Num 3, pp 311-314, issn 0166-218XArticle

Stability of the linear complementarity problem at a solution pointCU DUONG HA.Mathematical programming. 1985, Vol 31, Num 3, pp 327-338, issn 0025-5610Article

A constructive characterization of Q0-matrices with nonnegative principal minorsAGANAGIC, M; COTTLE, R. W.Mathematical programming. 1987, Vol 37, Num 2, pp 223-231, issn 0025-5610Article

Proper, reflecting and absorbing facets of complementary conesSAIGAL, R; STONE, R. E.Mathematical programming. 1985, Vol 31, Num 1, pp 106-117, issn 0025-5610Article

An alternating direction implicit algorithm for the solution of linear complementarity problems arising from free boundary problemsLIN, Y; CRYER, C. W; GOLUB, G. H et al.Applied mathematics & optimization. 1985, Vol 13, Num 1, pp 1-17, issn 0095-4616Article

Robustness and nondegenerateness for linear complementarity problemsJANSEN, M. J. M; TIJS, S. H.Mathematical programming. 1987, Vol 37, Num 3, pp 293-308, issn 0025-5610Article

Generalized linear complementary problems treated without fixed-point theoryBORWEIN, J. M.Journal of optimization theory and applications. 1984, Vol 43, Num 3, pp 343-356, issn 0022-3239Article

Lemke paths on simple polytopesMORRIS, W. D.Mathematics of operations research. 1994, Vol 19, Num 4, pp 780-789, issn 0364-765XArticle

  • Page / 13